# SDR TWAA9905802

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Worn
- Location: Row 12 & 13
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ILLUMINATED BETWEEN CABIN ROWS 12 AND 13.  REPLACED THE POWER SUPPLY.  CHECK-C 3-30-99 STL.
